that was 10 days ago, today he's mentally not sound!! Help please!!
My 91 yr old father was given adivan. Prior to this was of sound mind?
Added 13 Aug 2010:
My father was scheduled to check out because it seemed he was having blackouts and shaking. Upon arrival, found out he had a unrinary tract in-
fection. While there he had an attack was given seisure meds, the side effect
was combative and then was given adivan. He was of "sound mind" and had
attended a familly reunion a week before now he can't function mentally!!!
Our family is so upset because we feel the combination of bought drugs has
altered his mentally abilitites to function as he was!! Help what can we do??
First of all contact his doctor now.-
Call your doctor at once if you have any of these serious side effects:
confusion, depressed mood, thoughts of suicide or hurting yourself;
hyperactivity, agitation, hostility;hallucinations; orfeeling light-headed, fainting.
I hope your father gets well soon, remmember to contact his psyachiatrist ASAP.-
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2011 • 3 answers
Posted 6 May 2011 • 2 answers
Ativan - My sister has been on adivan for one year as of august...she has resintly lost all control?
Posted 14 Dec 2011 • 1 answer
Posted 15 Jun 2015 • 1 answer
Adivan, was prescribed when I was a teen. I am 29. How do I cute this horrible anxiety that .stress?
Posted 9 Sep 2015 • 2 answers